You are here

PSEUDO SPLINE METHOD FOR SOLVING CERTAIN SECOND ORDER INITIAL VALUE PROBLEM OF ORDINARY DIFFERENTIAL EQUATION

TitlePSEUDO SPLINE METHOD FOR SOLVING CERTAIN SECOND ORDER INITIAL VALUE PROBLEM OF ORDINARY DIFFERENTIAL EQUATION
Publication TypeJournal Article
Year of Publication2014
AuthorsOgundare, BS
JournalInternational Electronic Journal of Pure and Applied Mathematics
Volume7
Issue4
Start Page183
Date Published05/2014
Type of ArticleScientific article
ISSN1314-0744
Keywordscollocation, initial value problems, ordinary differential equations, pseudo spline function
Abstract

In this paper, new set of low order schemes for solving certain second order initial value problem of differential equations directly are derived.

From the general method of deriving a spline function, schemes based on interpolation and collocation were derived. In the process of derivation we observed that it is possible to obtain the discrete scheme from the continuous scheme by collocating at a given point. Also from the process of derivation the Adams'-Stormer formula were recovered for the explicit scheme and the Cowell formula for the implicit scheme.

URLhttp://www.e.ijpam.eu/contents/articles/201400704004.pdf
DOI10.12732/iejpam.v7i4.4
Short TitlePSEUDO SPLINE METHOD FOR SOLVING CERTAIN SECOND...
Refereed DesignationRefereed
Download pdf file: